[Previous Months][Date Index][Thread Index][Join - Register][Login]
[Message Prev][Message Next][Thread Prev][Thread Next]


I know I have read about this a lot from you guys a while back, but it had
never happened to me until last night.  When I returned from a jog last
night, I was close to being on "empty" so I was preparing to do my site
change, and fill up.  (I change my site every three days).  I went to bed
normal at 120, and then a couple of hours later my legs got that "heavy
feeling" so I got up tested and I was 214.  I had green beans and turkey for
dinner (around 6:00 p.m.) so I knew there wasn't any lingering carbs.  I
primed for a couple of units and saw that the insulin was in fact coming out
of the tubing.  I bolused and went back to bed.  About 45 min. to an hour
later my entire body had that heavy feeling so I got up tested and was 307.
First I took and injection and decided to change my site.  I looked at
before I pulled it out, it wasn't leaking or wet.  I pulled it out and
started preparing another quick-set.  When I looked down at my abdomen to
insert it there was blood EVERYWHERE! I mean actually, pouring and dripping.

So, is this kind of like when we use to take our insulin by injections and
would have to take it over when we saw blood in the syringe???

I was fine this a.m. at 133.

Also, are any of you taking Zocor?  I just started taking it and I have been
having a very tough time getting up in the mornings.  Just wondered if it
could be the medication.

Thanks for your advice, opinions and help.

Dallas, Texas
for HELP or to subscribe/unsubscribe, contact: HELP@insulin-pumpers.org
send a DONATION http://www.Insulin-Pumpers.org/donate.shtml